Methods of solving multidimensional unification problems
Diskretnyj analiz i issledovanie operacij, no. 16 (1977), pp. 63-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1977_16_a6,
author = {B. I. Gol'dengorin},
title = {Methods of solving multidimensional unification problems},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {63--72},
year = {1977},
number = {16},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1977_16_a6/}
}
B. I. Gol'dengorin. Methods of solving multidimensional unification problems. Diskretnyj analiz i issledovanie operacij, no. 16 (1977), pp. 63-72. http://geodesic.mathdoc.fr/item/DA_1977_16_a6/